MIA cover

Mathematical Inequalities & Applications

Volume: 27

Year: 2024

Articles

Issue: 1 (January, 2024)
Article number / DOI Authors / Title Pages Abstract Article
27-01 Péter Kórus, Bogdan Szal: On the uniform convergence and integrability of special trigonometric integrals 1–18 View View
27-02 Othman Tyr, Radouan Daher: On the Jacobi-Dunkl coefficients of Lipschitz and Dini-Lipschitz functions on the circle 19–44 View View
27-03 Yanbo Ren, Congbian Ma: John-Nirenberg inequality for Lipschitz martingale spaces 45–52 View View
27-04 Dan Wang, Mengkun Zhu, Yang Chen: The smallest eigenvalue of large Hankel matrices associated with a semiclassical Laguerre weight 53–62 View View
27-05 Ryskul Oinarov, A. A. Kalybay, Lars-Erik Persson: Oscillatory and spectral properties of a class of fourth-order differential operators via a new Hardy-type inequality 63–83 View View
27-06 László Horváth: A method for proving refinements of inequalities related to convex functions on intervals 85–102 View View
27-07 Imane Naainia, El Hassan Zerouali: On the joint numerical radius of generalized spherical Aluthge transforms of operators 103–114 View View
27-08 Feng Qi: A logarithmically completely monotonic function and several inequalities for q-multinominal coefficients and q-multivariate beta functions 115–126 View View
27-09 Attila Házy, Judit Makó: Counter-examples concerning Breckner-convexity 127–135 View View
27-10 Nika Areshidze, George Tephnadze: Approximation by Nörlund means with respect to Walsh system in Lebesgue spaces 137–147 View View
27-11 Fen Wang: A quantitative Popoviciu type inequality 149–158 View View
27-12 Muneo Chō, Injo Hur, Ji Eun Lee: Generalization of expansive operators 159–171 View View
27-13 Mohamed Amin Abdellaoui, Houda Mebarki, Zoubir Dahmani, Mehmet Zeki Sarikaya: New results on symmetrized convex sequences 173–184 View View
27-14 Zahra Gachkooban, Rahim Alizadeh: On the minimum rank of distance matrices 185–191 View View
27-15 Shaima'a Freewan, Mostafa Hayajneh: On a conjecture related to the geometric mean and norm inequalities 193–200 View View
27-16 David E. Edmunds, Dali Makharadze, Alexander Meskhi: Embeddings and related topics in grand variable exponent Hajłasz-Morrey-Sobolev spaces 201–217 View View
27-17 Gradimir V. Milovanović, Abdullah Mir, Imtiaz Hussain: On the zeros of polynomials and related regular functions of a quaternionic variable 219–230 View View
27-18 Zhen-Hang Yang, Jing-Feng Tian: Complete monotonicity of the remainder of an asymptotic expansion of the generalized Gurland's ratio 231–247 View View
27-19 Ameur Seddik: Some results related to the Heinz inequality in C*-algebra 249–259 View View
Issue: 2 (April, 2024)
Article number / DOI Authors / Title Pages Abstract Article
27-20 Anh Tuan Duong: Liouville type theorems for fractional elliptic systems with coupled terms 261–272 View View
27-21 Ju-Mei Zhang, Li Yin: Corrigendum to “A harmonic mean inequality for the polygamma function" 273–274 View View
27-22 Fabio Berra, Gladis Pradolini, Jorgelina Recchi: Some extensions of classes involving pair of weights related to the boundedness of multilinear commutators associated to generalized fractional integral operators 275–310 View View
27-23 Przemysław Górka, Paweł Lefelbajn: Cone property and measure density condition 311–325 View View
27-24 Tie-Hong Zhao, Miao-Kun Wang: Sharp weighted Hölder mean bounds for Seiffert's means 327–345 View View
27-25 Li Tang, Donghai Ji, Xiaomei Wang: On a generalized Jordan-von Neumann type constant and normal structure 347–359 View View
27-26 Dandan Du, Yongjin Li: Some geometric constants related to ρ-orthogonality and ρ'-orthogonality in Banach spaces 361–378 View View
27-27 Shigeru Furuichi, Mehdi Eghbali Amlashi: On bounds of logarithmic mean and mean inequality chain 379–399 View View
27-28 Pedro Martín, Pier Luigi Papini: Moving around the sums of orthogonal unit vectors 401–415 View View
27-29 Mohammad Sababheh, Cristian Conde, Hamid Reza Moradi: On the numerical radius of an operator matrix 417–434 View View
27-30 Libo Li, Kaituo Liu, Lin Wang, Lin Yu: Φ-moment B-valued martingale inequalities on Lorentz spaces 435–457 View View
27-31 Bappaditya Bhowmik, Alana John, Firdoshi Parveen: Successive coefficients and Toeplitz determinant for concave univalent functions 459–469 View View
27-32 Marija Bošnjak, Mario Krnić, Hamid Reza Moradi, Mohammad Sababheh: Jensen-type inequalities in terms of Lipschitzianity 471–487 View View
27-33 Saburou Saitoh: Extension formulas and norm inequalities in Sobolev Hilbert spaces 489–497 View View
27-34 Daehwan Kim: Curvature estimates of a spacelike graph in a Lorentzian product space 499–518 View View